# SDR IPXA3579538

- Difficulty date: July 18, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 25,137 hours, 14,166 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Bs 1792-1821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, AFT FUSELAGE BS 1792 TO 1821, S3R ATTACH ANGLE IS CORRODED.  R & R ATTACH ANGLE IAW SRM 51-40-02  AND DWG 148N3152.
